MURAL - Maynooth University Research Archive Library



    Information diffusion on the iterated local transitivity model of online social networks


    Small, Lucy and Mason, Oliver (2013) Information diffusion on the iterated local transitivity model of online social networks. Discrete Applied Mathematics, 161 (10-11). pp. 1338-1344. ISSN 0166-218X

    [img]
    Preview
    Download (1MB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We study a recently introduced deterministic model of competitive information diffusion on the Iterated Local Transitivity (ILT) model of Online Social Networks (OSNs). In particular, we show that, for 2 competing agents, an independent Nash Equilibrium (N.E.) on the initial graph remains a N.E. for all subsequent times. We also describe an example showing that this conclusion does not hold for general N.E. in the ILT process.

    Item Type: Article
    Keywords: Online social networks (OSNs); Information diffusion; Nash equilibria; Iterated local transitivity;
    Academic Unit: Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 6069
    Identification Number: https://doi.org/10.1016/j.dam.2012.10.029
    Depositing User: Oliver Mason
    Date Deposited: 23 Apr 2015 14:13
    Journal or Publication Title: Discrete Applied Mathematics
    Publisher: Elsevier
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year